# SDR SWIA202157520

- Difficulty date: February 2, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: NAS62033H
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL STOP BRACKET BOLTS ON THE R/H AILERON FOR AILERON HINGE BOLTS ARE CORRODED. (12) TOTAL.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED ALL STOP BRACKET BOLTS ON THE RH AILEON FOR THE THE AILERON HINGE BOLTS IAW CRJ 200 AMM 20-21-00-910-801 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
